# SDR UALA2010020500468

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 39,323 hours, 15,842 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unsecure
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONNECTOR TO LT OFF WING SLIDE IS UNSECURE.  SECURED CONNECTOR.
